Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board Member: Armstrong, Scott N. / Astala, Kari / Colding, Tobias / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Finster, Felix / Gianazza, Ugo / Gursky, Matthew / Hardt, Robert / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / McCann, Robert / Mingione, Giuseppe / Nystrom, Kaj / Pacard, Frank / Preiss, David / Riviére, Tristan / Schaetzle, Reiner / Silvestre, Luis

4 Issues per year


IMPACT FACTOR 2016: 1.182

CiteScore 2016: 0.78

SCImago Journal Rank (SJR) 2016: 1.277
Source Normalized Impact per Paper (SNIP) 2016: 0.881

Mathematical Citation Quotient (MCQ) 2016: 0.83

Online
ISSN
1864-8266
See all formats and pricing
More options …

Stationary electro-rheological fluids: Low order regularity for systems with discontinuous coefficients

Verena Bögelein / Frank Duzaar / Jens Habermann / Christoph Scheven
Published Online: 2012-01-18 | DOI: https://doi.org/10.1515/acv.2011.009

Abstract.

We establish partial regularity for solutions to systems modeling electro-rheological fluids in the stationary case. As a model case our result covers the low order regularity of systems of the type

where denotes the symmetric part of the gradient , denotes the pressure, the not necessarily continuous coefficient is a bounded non-negative -function and the variable exponent function fulfills the logarithmic continuity assumption, i.e., we assume that for the modulus of continuity of the exponent function there holds

To be more precise, we prove Hölder continuity of the solution outside of a negligible set. Moreover, we show that and the pressure belong to certain Morrey spaces on the regular set of , i.e., the set where is Hölder continuous. Note that under such weak assumptions partial Hölder continuity for the gradient cannot be expected. Our result is even new if the coefficient is continuous.

Keywords.: Partial Hölder- and Morrey-type regularity; -coefficients; electro-rheological fluids; non-standard growth condition

About the article

Received: 2011-01-30

Accepted: 2011-03-12

Published Online: 2012-01-18

Published in Print: 2012-01-01


Citation Information: Advances in Calculus of Variations, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv.2011.009.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Christopher S. Goodrich
Journal of Differential Equations, 2017, Volume 263, Number 7, Page 4400
[3]
Atsushi Tachikawa and Kunihiro Usuba
manuscripta mathematica, 2017, Volume 152, Number 1-2, Page 127
[4]
Flavia Giannetti, Antonia Passarelli di Napoli, and Christoph Scheven
Journal of the London Mathematical Society, 2016, Volume 94, Number 1, Page 1
[5]
Mikil D. Foss and Christopher S. Goodrich
Annali di Matematica Pura ed Applicata (1923 -), 2016, Volume 195, Number 5, Page 1405
[6]
Jens Habermann
Annali di Matematica Pura ed Applicata, 2013, Volume 192, Number 3, Page 475
[7]
Flavia Giannetti and Antonia Passarelli di Napoli
Journal of Differential Equations, 2013, Volume 254, Number 3, Page 1280

Comments (0)

Please log in or register to comment.
Log in